# SDR QXEA9800874

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR FORWARD FRAME HAS CRACK AT NUT PLATE FOR DOOR STAY FITTING.  REPAIRED IAW FOKKER SRM 52-30-00, PAGE 8 AND SRM 51-31-01, PAGES 1-17.
